BibTeX record journals/coap/Stefanov01

download as .bib file

@article{DBLP:journals/coap/Stefanov01,
  author    = {Stefan M. Stefanov},
  title     = {Convex Separable Minimization Subject to Bounded Variables},
  journal   = {Comp. Opt. and Appl.},
  volume    = {18},
  number    = {1},
  pages     = {27--48},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1008739510750},
  doi       = {10.1023/A:1008739510750},
  timestamp = {Wed, 17 May 2017 10:56:15 +0200},
  biburl    = {https://dblp.org/rec/journals/coap/Stefanov01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics